Can anyone help answer this... my LMP was in March.. I was supposed to start my first follistim/ovidrel cycle this month and RE gave me provera to induce a period. I always get a period 2-4 days after the last day of the pill. I started to spot brown only when i wipe 3 days after the last pill which was 7/6. I didnt call the nurse cause it wasnt a full flow period. On 7/7 I saw brown spots mixed with a little blood(not red blood) when i went to the ladie's room so i thought my period was gonna start so i called the nurse to let her know it was cd1... i then put a tampon on and when to go change it after lunch time but there was nothing but little brown spots when i wipe. I called the nurse back and told her i dont think this is my period.. im not bleeding and im only seeing a couple of brown spots when i wipe. She said to wait til fri 7/9 afternoon and if i still dont get a full flow bleed then call them back to schedule bw for Sat AM. This has never happened to me and whenever i take the provera i always got a period. I asked her if this is normal and she said my RE likes to give the patient 1 week from the last day of the pill to see if they will get a bleed and if not its normal cus at times some people just dont get a period after taking provera. She didnt seem too concerned about the fact that im spotting whenever i wipe. Today is 7/8 and after i used the bathrm this AM, i wiped and saw the brown spots again. It's been like this since the evening of 7/6.
Has this ever happened to anyone on here and what does this mean?? I dont think its pregnancy cause i had a BFN 2 weeks ago and then i was prescribed the provera.
This is EXACTLY what happened to me - I swear this sounds like my story.
I went to the ER a week later in tons of pain to find out that I WAS pregnant. I didn't think it was possible because I had a negative blood test two weeks prior and was on provera for 10 days. But sure enough, I was preggo. Take a hpt now is my suggestion.
OMG you serious?? The nurse told me i did not ovulate yet and that my bloodtest was negative so 2 days later i started on the provera. Did you have carry to term or did you have an early m/c from the pain you was having??
I just checked again in the ladies room after this posting and now it looks like it might be AF afterall... i saw a gush of dark blood on the panty liner so i put on a tampon again.. gonna check it again and see if it there is more blood.. if so then i assume this would be cd1 today!!! So confused....
No, I ended up having a miscarriage. They said it was not because of the 10 days of provera and 2 days of clomid I took (I failed a blood test too, even tho I was preggo). But I can't help but think that maybe that played a part.
Sorry for the late reply, but my best suggestion is to ALWAYS take a hpt before starting provera and give yourself a week or so at least to be late on af. Don't just start it because you are normally late and you want to get a head start on the next cycle, even if your dr tells you to take it that soon. Some times our inner instincts are far superior to doctors.
Sorry to hear you m/c. I spotted for 2 days on/off and then AF finally decided to come full flow.
I dont get AF on my own so it's very difficult to know when i'm late before taking an hpt.
I'm currently on my daily follistim shots for this cycle... it's been a slow flow and grow process cause RE doesn't want me to have more then 4 follicles for this Relations cycle as it will put me at risk for multiples. I just hope this cycle continues to progress so I can move on w/ the trigger shot and baby dance... hopefully this time god is on my side.
Well I took provera on 11/12 ended 11/21 and now Its 11/28 im only discharging when I wipe and Its brown. I havent had a menstrual cycle since 05/10/12 and this was my first attempt of provera in October they checked my hpt to see any signs of pregnancy they said they were to low to be prego. I have irregular periods but dont understand Why provera didnt work ???? Im only 26 my fiance and I are trying to have kids someday..
Hav you found out why? I was orginallyon the depo provera for approx 10 years and did not get a period back within 15months so i went to the doctors who did hormone checks internal exams and all normal, so ive been on provera to hopefully get my body back from being barron. I did one course 10mg 3times for a week AF was reallylight for 4/5 days and came after 8days of finishing the tablets, on second round now which was 10mg 3times for 10 days(after receiving a correct perscription) 9 days later AF came but even lighter lasted a day off a day back on for a few hours and has continued for a few days now....and dont get back to gyny till end of jan...Im 28 and came off due to wanting to start a family.....
I am 8 months delayed for menstruation.I went to my doctor.. She prescrive me a provera 10mg i must take it 2 times a day for 5days. I started to take it 17th and im on 3days taking it. I only have 2days and i still dont have a sign. I just feel something spotting . its white but not sticky. Hope someone make me feel that everything will be alright. :( Im so worried bout this.
Im in the same boat I only have brownish spotting when I wipe. Ive had HORRIBLE cramps and back pain lately. And I called ask a nurse to see what I should do they arent any help i took my first dose of 10mg of provera a day for 10 days im on day 5 of being off of it. And I havent really bled I only get brownish stuff when I wipe. Idk what to do. I haven't had an actual period since march of 2012. I dint know what to do. Or if I should wait. But im not actually bleeding.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.